| Model Number |
200H16 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
10/11/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that five years and one month post implant of this 16mm pulmonary bioprosthetic valved conduit implanted in a two year old pediatric patient, the conduit was explanted and replaced with a conduit of the same size and model.The reason for explant is unknown.No additional adverse patient effects were reported. .